Has Anyone Found Lyrica (Pregabalin) to Cause Hearing Loss Leading to Tinnitus?

Discussion in 'Support' started by tokyotony, Jul 20, 2015.

tinnitus forum
    1. tokyotony
      Busy

      tokyotony Member Benefactor

      Tinnitus Since:
      05/2014
      I've been thinking back before the time I was diagnosed with mild hearing loss. They say it could be age related, but I am "only" 48. I remember taking 75 mg a day of Lyrica. I've read the official side effects, but I cannot find hearing loss as one of them.

      However, it seems like there is a lot of antidotal evidence that this might be a side effect:
      http://www.medicalnewstoday.com/opinions/13505/

      Anyone taking Lyrica and think it may be the cause of your hearing loss?
       
    2. PaulBe

      PaulBe Member Benefactor

      Location:
      Cairns
      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Probably sound, though never proven
      I tried it but the escalating suicidal ideation put me off continuing before I noticed any hearing loss.
       
      • Agree Agree x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.